Panadol Extra Advance Compack – 14 Tablets

£2.69

14 Tablets

Panadol Extra Advance Compack – 14 Tablets £2.69

Free shipping on all orders over £50

  • Genuine medication

  • All drugs sourced in the UK
  • No hidden charges (Prices includes VAT)
Guaranteed Safe Checkout

Things you must know before taking Panadol Extra Advance Tablets

Panadol Extra Advance Tablets provide extra effective pain relief:

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Toothache
  • Period Pain

This section contains an overview of Panadol products and does not include full label information. Always read the label and only use as directed. Contains paracetamol.

Do not take Panadol Extra Advance Tablets if:

    • you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients
    • if you are taking any other prescription or non prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep
    • have liver or kidney problems
    • are under weight or malnourished
    • regularly drink alcohol
    • have a severe infection as this may increase the risk of metabolic acidosis.
    • deep, rapid, difficult breathing feeling sick (nausea), being sick (vomiting) loss of appetite

If you are taking other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or colestyramine (to lower blood cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Panadol Extra Advance Tablets at the same time as anticoagulants. This product is not recommended if you are taking lithium.